Wish I could help but I have no idea,,,,hang in there I am sure someone who knows will be on soon...melodie
The tramm is not a good idea, but there are no contra's that I am aware of....the ativan will get you busted if a UA comes down.
What do you exactly expect from the tram? One is certainly no high.....why dont you pitch it and grab a bag of skittles and a good comedy?
Congrats on 6 months off opiates, except the methadone opiate...... my methadone withdrawal was worse than any heroin or other poppy w/d I went through. I finally figured out that it wasnt methadone or buprenorphine that was needed......it was my own personal involvement that was the key....finally good old cold turkey saved my azz......good luck to you and keep posting with questions and for support...... eagle
ok first off if you have sezuires then DO NOT TAKE TRAMADOL it can cuase them .Stay away from it the tram .
i'm somewhat confused,the first thing that comes to mind is why on earth would you think about taking this pill you found(tramadol).if the methadone is helping you stay away from other opiates and keeping you out of trouble,stick with the program.i'm assuming you know that meth is an opiate,to take a tramadol while on meth really wont do a darn thing.meth is not a blocker like suboxone so any opiate you add to meth could enhance the effect of either but unlikely with tram.it will not send you into withdrawals.i think you really need to find as much info. as possible about your post and learn from it.i really wish the best and if you have any questions ,we're here.we want the best for everybody and anybody
Tramadol is not a good thing to take while on methadone. You can go into instant withdrawal not to mention the fact that it is highly addictive and the withdrawals are known to be bad. I have been on the program for 12 years and i get a month at a time take homes. I am very careful not to take anything without a script from the Dr. and call the clinic whenever I do get a script to find out about it. I was in a car accident(ped.vs van) and was given tramadol. I was told not to take it because I can go into withdrawal . The clinic should have a card that they can pass out that tells you what medications can put you into withdrawal and what can cause an overdose. I have one at home and I keep it handy. Good luck to you but my opinion would be not to take it.
I think it is great you are helping out but, methadone in high enough doses does block the effects of other narcotics and tramadol can cause you to go into withdrawal. There are many medications that can cause someone on methadone to go into withdrawal. If someone on methadone takes st. john wart they can go into withdrawal,tagamet for heartburn or acid reflux. There are many that can cause withdrawal just like many that can cause overdoes. It is great that he/she is asking for help but, I feel that they are asking in the wrong way. They don't seemed to be concerned about adverse effects while taking methadone, they seem to want to find medications to get them high while on methadone. If that is the case then why bother taking methadone? You are going to end up overdosing by mixing these meds. You are going to search for that high and your methadone dose is blocking the euphoric feeling that your searching for and your going to take too much because you won't find that feeling anymore . Please, stop doing what your doing. Your going to end up over dosing and may not come back from that. If you are still having these wanting to use feelings talk to your counselor at the clinic or the Dr. there and they can up your dose and get to that blocking dose in your mind and your body. Good luck to you. If you need to continue to ask questions for the right reasons then I am sure we are all here to help you.
Hi I have bad pain also and was looking for something to help. My doctor called in tramadol for me but for some reason i got sick from it last night and this morning. I went to get my 40 mg methadone dose this morning and asked the nurses about it. They said it act likes narcon and puts you right into withdrawal. So my suggestion is do not take it!!
Also, I was just wondering... how is it going with benzos and methadone?
I spent 7 days in the icu mixing methadone and xanax. DONT DO IT! Please....
Ive mixed the two and have had no ill effects i get bad headaches and the tramadol helps Im on 120 mgs daily myself,but i wont exceed 100 mgs of the trams,I guess it depends on the person because I had no withdrawl symptoms whatsoever!
I have been on Benzos (Xanax, klonopin, Valium) and Methadone for 9 years now and no adverse side effects! The doctors urge people to keep them apart because you can overdose if not careful. But, you can overdose on almost anything with Methadon and I have a bottle of tramadole here with 500 in it and it's just trash cause I know it can put you into withdrawals! LOL Oh also I am on the methadone for pain I get it from my pain management doctor whom is also the same doctor that gives me my klonopin!!!
I took 80 mgs of methadone a day for pain.The same doctor gave me tramadol the entire two years that I was taking it.I was taking both and not feeling to well.I requested a tapering schedule to get off the methadone.Could the tramadol be the reason I was feeling tired spaced out unable to concentrate?